Acta Mechanica Sinica
Acta Mechanica Sinica  2011, Vol. 27 Issue (2): 285-296    DOI:
Research papers  | 
Stability and Hopf bifurcation of a delayed ratio-dependent predator-prey system
W.Y. Wang1,L.J. Pei2
1. School of Aerospace Engineering and Applied Mechanics, Tongji University, 200092 Shanghai, China
2. Department of Mathematics, Zhengzhou University, 450001 Zhengzhou, China
Copyright © Acta Mechanica Sinica Editorial Office
Address: No.15 Bei Si Huan Xi Road, Beijing 100190, China
Telephone: +86-(0)10-62536271   Fax:+86-(0)10-82543907
Technical support: Beijing Magtech